# SDR SWAA097304

- Difficulty date: November 17, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 9,883 hours, 5,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100031
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT OVERWING EXIT SIDEWALL LIGHT INOP.  RELAMPED PER MM.
